# SDR AALA2019013199042

- Difficulty date: December 30, 2018
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT AFT DOOR AFT HINGE FITTING HAD EXCESSIVE PLAY AND WAS WORN.  REPLACED THE HINGE FITTING IAW AMM 32-22-13, AND CMM 52-82-32.
